MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,SURG,SENSICARE NEOPRENE,LF,PF,6.5

MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,SURG,SENSICARE NEOPRENE,LF,PF,6.5
Catalog Number MSG6365
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Itching Sensation (1943); Skin Inflammation/ Irritation (4545); Swelling/ Edema (4577)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, the individual experienced "redness, itching, and swelling" beginning in the "summer of 2025" while using the gloves.The customer reported that the irritation occurred "on and off" while using the product but worsened in (b)(6) of 2026 causing the individual to seek medical attention.The customer reported that they were prescribed "an oral medication and cream to apply to the area".The customer reported that after taking the prescribed medications and stopping use of the product, the "dermatitis" was no longer "visible or itchy".The customer did not report any serious injury related to the reported incident.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the individual experienced "redness, itching, and swelling" beginning in the "summer of 2025" while using the gloves.The customer reported that the irritation occurred "on and off" while using the product but worsened in (b)(6) of 2026 causing the individual to seek medical attention.
 
Additional Manufacturer Narrative
Update to d9: sample returned.Update to h3: device evaluated.Update to h6: type of investigation.Update to h6: investigation findings.

Brand Name
SENSICARE
Common Device Name
GLOVE,SURG,SENSICARE NEOPRENE,LF,PF,6.5
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093-2753
MDR Report Key24322310
Report Number1417592-2026-00107
Device Sequence Number18600966
Product Code KGO
UDI-Device Identifier10193489000030
UDI-Public10193489000030
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K192820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberMSG6365
Device Lot Number5042161665
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown